# SDR IPXA11566598

- Difficulty date: April 16, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 19,435 hours, 12,604 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1020
- Condition: Dented
- Location: Bs 1580 S21r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, AFT PIT STA 1580 FRAME IS DENTED BETWEEN STR 21R AND 22R.     REMOVED DAMAGE AND REPAIRED FRAME SECTION IAW EA 110396.
